MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFILL 10 ADVANCED; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROFILL 10 ADVANCED; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 100720HFIL-V-A2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformance associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for evaluation; therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention, inc.Will issue a supplemental mdr report.The instructions for use (ifu) identifies premature detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that during a coil embolization procedure of an aneurysm the coil was reported to have detached inside the microcatheter.The coil was partially within the aneurysm and the microcatheter.The catheter was withdrawn and the coil was removed using a tiger retriever.The procedure was completed with additional coils.The patient was reported to be doing well.No patient injury was incurred.
 
Additional Manufacturer Narrative
H10: evaluation summary: the pusher was the only component received for evaluation.The investigation of the returned coil system found the implant to be separated from the pusher.No indication using a detachment controller was found on the pusher's heater coil.The investigation found the pusher's monofilament with a stretched tail shape at the tip which is consistent with the device experiencing excessive force that exceeded the strength of the monofilament causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.

Brand Name
HYDROFILL 10 ADVANCED
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12450833
Report Number2032493-2021-00366
Device Sequence Number12012740
Product Code HCG
UDI-Device Identifier00816777024428
UDI-Public(01)00816777024428(11)201209(17)251130(10)2012091W5
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K113457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number100720HFIL-V-A2
Device Catalogue Number100720HFIL-V
Device Lot Number2012091W5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2021
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;